# SDR CALA2024070300115

- Difficulty date: June 27, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N17279
- Make and model: Boeing 737-8
- Aircraft serial: 64613
- Aircraft time: 5,435 hours, 1,902 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Interface Unit
- Part number: 30002020001
- Part serial: 0000296
- Condition: Inoperative
- Location: Unknown
- Part time: 5,373 hours, 1,883 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF L/P 8335328, UNABLE TO CREATE NEW CLIENT CREDENTIALS FOR AID-FWD. FOUND EXISTING ACTIVE FAULT 46-52003.AIRCRAFT INTERFACE DEVICE-FORWARD (AID-FWD WA DOES NOT RESPOND TO NFS COMMANDST/S PER FIM 46-13 TASK 857, NO HELP. SUSPECT AID INOP. M&E 61-4613-9-0001 N.I.S CLE. REQUEST MEL 4613A FOR ONS SYSTEM INOP DUE TO AID FAULT APPROVED ITEM PLACED ON MEL. DDP C/W *DM*: {INTERFACE DEVICE M3501/61-4613-9-0001 PREV ORDERED.} FIM 46-13/857 COVERS MM46-52003 FAULT ISLN. PRECAUTIONARILY ORDERED AID PWR CB C4113 / 99-2451-3-0014 & NFS M2898 / 43-4613-9-0001. NOTE: M3501 S/W VERIF @ AMM46-103-52-470-801. ALSO BE AWARE THAT NFS R&R MAY INVOLVE CAPTURING FILES & GENERATING KEYS: SEE AMM 46+-13-01-000-801 AND 46-13-01-400-801 FOR DETAILS. AVIONICS EG UPDATE: PLEASE START BY REPLACING THE AID. UPDATING LABOR/GROUND TIME HOURS FOR AID REPLACEMENT. ECRA 4613-01576 CAN BE UTILIZED FOR THE AID REPLACEMENT REMOVED AND REPLACED AID IN REF ECRA 4613-01576.NO HELP. T/S REF. B737-8 FIM 46-13 TASK 857. VERIFIED PWR GOING TO AI WWU. ADD FAULT: 46-52003 PWR ON LIGHT & STATUS LIGHT SHOW SOLID RED. AI WWU WILL NOT ACCEPT SOFTWARE LOAD, SEE ATTACHED PHOTO. SUSPECT EITHER WIRING BETWEEN AI WWU & NFS OR INSTALLED AI WWU BAD FROM STOCK. WILL REQ. FURTHER TROUBLESHOOTING PARTS USED:  1569351,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1569351  SN OFF 0296 DEVICE, AIRCRAF  OFF 61-4613-9-0001 0296 ON 61-4613-9-0001 1MAJOR REPAIR AND RII FLAGS ENTERED IN ERROR. SEE PREVIOUS ENTRY FOR WORK ACCOMPLISHED.
